# SDR REXA2016072501476

- Difficulty date: July 25, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 21,488 hours, 13,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 542AZ HAS CORROSION AROUND BOLT HOLES.  LOCATED & DRILLED A NEW PANEL IAW SRM 51-40-11-001-001-A01.                                              
"
